# SDR DXTA2024030811135

- Difficulty date: March 7, 2024
- Submitted: March 8, 2024
- Operation: Air carrier
- Aircraft: N818QS
- Make and model: Textrn TEXTRON700
- Aircraft serial: 7000055
- Aircraft time: 2,483 hours, 1,412 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bayonet
- Part number: UNKNOWN
- Condition: Contaminated
- Location: Main Door
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR: MAIN DOOR WHEN CLOSING FROM INSIDE DOOR HANDLE IS NOT SMOTH CLOSING HANDLE DOWN.  IT BINDS AT THE MIDDLE WHEN CLOSING IT.   PLEASE EVALUATE THE DOOR. ALSO, (THERE'S A VIDEO ATTACHED TO IT.).  TROUBLE SHOT DOOR FOR PROPER OPERATION AND CLEANED BULIT UP DEBRIS FROM MALE AND FEMALE BAYONETS. LUBRICATED AND ACTUATED DOOR SEVERAL TIMES FOR CORRECTION OPERATION NO FURTHER ISSUES WITH DOOR. REFERENCE CE-700 AMM-52-10-12 NO FURTHER DEFECTS NOTED.
